Mucogrip tablets for colds and flu combine 2 active ingredients: Ibuprofen, an anti-inflammatory and analgesic and Pseudoephedrine hydrochloride - nasal decongestant.
This effective combination relieves pain and fever, and the decongestant relaxes the nasal passages and sinuses to make it easier for you to breathe. This multifaceted action works simultaneously to provide quick, effective relief.
Ibuprofen is a non-steroidal anti-inflammatory drug. Reduces pain and lowers fever.
Pseudoephedrine belongs to a group of medicines with a vasoconstrictive effect and acts on the blood vessels in the nose, relieving the symptoms of a stuffy nose.
Mucogrip is used for the symptomatic treatment of nasal congestion in colds accompanied by headache and / or fever in adults and adolescents over 15 years of age.
Consult a doctor if you do not feel better or get worse after 5 days.
1 tablet contains: 200 mg Ibuprofen and 30 mg pseudoephedrine hydrochloride.
Pregnancy and lactation
Mucoflu is contraindicated in pregnant and lactating women.
Driving and using machines
May cause dizziness and / or blurred vision.
Common (affects 1 to 10 users in 100) - indigestion, abdominal pain, nausea, vomiting, gas, diarrhea, constipation.
Uncommon (1 to 10 in 1,000 users) - headache, dizziness, sleep problems, agitation, fatigue, visual disturbances, gastrointestinal ulcers, skin rashes.
Rare (1 to 10 in 10,000) - kidney damage, tinnitus
This is a medicine for short-term treatment only. Do not take mucoflu for more than 5 days without a doctor's recommendation.
Adults and adolescents over 15 years of age: 1 tablet every 6 hours if needed. For more severe symptoms, 2 tablets every 6 hours.
Do not exceed the maximum daily dose of 6 tablets.
The tablets should be taken whole with a glass of water, without chewing, with food.